Hello. I am Taher, an Indian Pediatrician
. I need to know why Taxim-O was started for the baby. Was it started by a Pediatrician or a qualified doctor, and if so, what was the rationale for starting this antibiotic. If you are using it as a "fever-controlling" medicine, this is an irrational use of this medicine, as it should be given only after a diagnosis is made about why your baby is passing blood in stool
The commonest reason for blood mixed with stool in India is a bacterial infection. In such a case, expect the baby to have fever, stomach cramps
and mucusy (i.e. sticky) foul-smelling stools that are passed with pain. The other reason could be a tear or injury
near his anus, but here, the blood will be fresh and not mixed with the stool; it will be passed separately.
If all this is not clear, it might be a good idea to see his pediatrician immediately rather than waste time experimenting with his treatment.
With best wishes,